ru en

Publications

1. Basok M., Cherkashin D., Rastegaev N., Teplitskaya Y., On uniqueness in Steiner problem, International Mathematics Research Notices 2024 (10), 8819-8838 ; preprint (2018).
3. Cherkashin D., Voronov V., On the chromatic number of 2-dimensional spheres, Discrete & Computational Geometry 71 (2), 467-479, 2024; preprint (2022).
4. Voronetsky E.Yu., Root graded groups revisited, European Journal of Mathematics, 10:50 (2024); preprint (2024).
5. Roman Lubkov, Ilia Nekrasov, Overgroups of exterior powers of an elementary group. Normalizers, Doc. Math. 29 (2024), no. 5, pp. 1243–1268.
6. Baranov A.D., Belov Yu. S., Irregular sampling for hyperbolic secant type functions, Advances in Mathematics (2024), Volume 458, Part B, article 109981.
8. Bessonov R.V., Denisov S.A., Sobolev norms of L2-solutions to the nonlinear Schroedinger equation, Pacific Journal of Mathematics (2024), vol. 331, no. 2, pp. 217-258.
9. Baranov A.D., Shemyakov V.V., Zeros of meromorphic functions of the form $sum_n c_n(z-t_n)^(-2)$, Journal of Mathematical Analysis and Applications (2024), vol. 538, no. 2, article 128406.
10. Bessonov R.V., On rate of convergence for universality limits, Integral Equations and Operator Theory (2024), vol. 96, art. no. 6.
12. Korotyaev E.L., Trace formulas for time periodic complex Hamiltonians on lattice, Journal of Mathematical Analysis and Applications (2024), Vol. 534, Issue 1, Art. No. 128045.
13. Korotyaev E.L., Trace Formulas for a Complex KdV Equation, Russian Journal of Mathematical Physics (2024), Volume 31, pages 112–131.
14. de Brecht M., Kihara T., Selivanov V.L., Ideal presentations and numberings of some classes of effective quasi-Polish spaces, Computability (2024), Vol. 13, Issue 3-4, pp. 325-348.
15. Peretyat’kin M., Selivanov V.L., Universal Boolean Algebras with Applications to Semantic Classes of Models, Twenty Years of Theoretical and Practical Synergies. CiE 2024. Lecture Notes in Computer Science (2024), vol. 14773, pp. 205–217.
16. Dyachenko A., Tyaglov M.Yu., On the spectrum of tridiagonal matrices with two-periodic main diagonal, Special Matrices (2024), Vol. 12, Issue 1.
17. Kiselev A.V., Ryadovkin K.S., Phase Transition in a Periodic Tubular Structure, SIAM J. Appl. Math. 84.3 (2024), pp. 890–914.